Issue:A study on intuitionistic L-fuzzy subrings

From Ifigenia, the wiki for intuitionistic fuzzy sets and generalized nets
Jump to: navigation, search
shortcut
http://ifigenia.org/wiki/issue:nifs/14/3/05-10
Title of paper: A study on intuitionistic L-fuzzy subrings
Author(s):
N. Palaniappan
Alagappa University, Karaikudi – 630003, Tamilnadu, India
palaniappan1950At sign.pngyahoo.co.in
K. Arjunan
Department of Mathematics, St. Michael College of Engineering & Technology, Kalayarkoil – 630551, Tamilnadu, India
arjunan_1975At sign.pngyahoo.co.in
M. Palanivelrajan
Department of Mathematics, Syed Ammal Engineering College, Ramanathapuram-623 502, T.N., India
palani_bavaniAt sign.pngyahoo.co.in
Published in: "Notes on IFS", Volume 14 (2008) Number 3, pages 5—10
Download: Download-icon.png PDF (134  Kb, Info) Download-icon.png
Abstract: In this paper, we made an attempt to study the algebraic nature of an intuitionistic L-fuzzy subrings under homomorphism and anti-homomorphism.
Keywords: Intuitionistic fuzzy set, L-fuzzy set, intuitionistic L-fuzzy set, intuitionistic L-fuzzy subring, homomorphism, anti-homomorphism
References:
  1. Atanassov.K., Intuitionistic fuzzy sets, Fuzzy Sets and Systems, 20(1) (1986) 87-96.
  2. Kog, A., Balkanay, E., θ-Euclidean L-fuzzy ideals of rings, Turkish Journal of Mathematics 26 (2002) 149-158.
  3. Palaniappan.N, Arjunan.K, The homomorphism, anti-homomorphism of a fuzzy and anti-fuzzy ideals, Varahmihir Journal of Mathematical Sciences, Vol.6 No.1 (2006), 181-188.
  4. Zadeh.L.A, Fuzzy sets, Information and Control, Vol. 8, 1965, 338-353.
Citations:

The list of publications, citing this article may be empty or incomplete. If you can provide relevant data, please, write on the talk page.